# SDR USAA2013022000011

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 33,007 hours, 21,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 2L DOOR PLEXIGLASS COVER FOR EMERGENCY EXIT LIGHT IS MISSING.  MAINTENANCE REPLACED MISSING (SMALL) EXIT LIGHT LENS COVER.
